# SDR DHL2007788517

- Difficulty date: May 9, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB AFT FLAP IS CRACKED 3 PLACES.  CUT OUT 3 CRACKED AREAS ON RT IB AFT FLAP UPPER SKIN (1) 1.2" DIA. (2) 1" DIA (3) 1.8" DIA.  CUTOUT 2 DELAMINATED AREAS ON LOWER SKIN (1) 8" BY 8" (2) 8 1/2" BY 23".  FABRICATED UPPER DOUBLERS (1) 4.2" DIA (2) 4" DIA. (3) 4.8" DIA.  FABRICATED LOWER FILLER (1) 8" BY 8" (2) 8 1/2" BY 23" AND DOUBLER (1) 11" BY 11" (2) 10 1/2" BY 26" FROM 7075T6 PO# 9003142.  CLEANED, PREPPED, PRIMED, BONDED, CLEANED, TREATED, PRIMED, AND SEALED EDGES IAW B727 SRM 57-50-2 FIG 3, 51-40-22 FIG 3, AND 51-10-24 FIG 1.
